# SDR V5MR198Y

- Difficulty date: September 24, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N705CD
- Make and model: Cirrus SR22
- Aircraft serial: 0005
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 11799001
- Condition: Damaged
- Location: Nlg
- Part time: 54 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL PANT BRACKETS, QTY 2, FOUND WITH ELONGATED MOUNTING HOLES UNDER NORMAL USE.  AIRCRAFT HAS BEEN OPERATED BY A SINGLE INDIVIDUAL WITH MINIMAL TAKEOFFS AND LANDING IN APPROXIMATELY FOUR MONTHS TIME.  FURTHERMORE, THE MOUNTING HOLES IN THE NEW REPLACEMENT PART ARE  LARGER THAN THE AN3 BOLT THAT IS SPECIFIED TO SECURE IT TO THE FORK ASSEMBLY.  THE HOLE IS LARGER THAN .1875 OF INCH (AN3) BUT SMALLER THAN .2500 OF AN INCH.  NO BUSHINGS ARE SPECIFIED IN THE MFG IPC.
